Title

Absolutely Continuous Invariant Measures for Piecewise C-2 and Expanding Mappings in Higher Dimensions

Document Type

Article

Publication Date

4-1-2000

Department

Mathematics

Abstract

In this paper, by using a trace theorem in the theory of functions of bounded variation, we prove the existence of absolutely continuous invariant measures for a class of piecewise expanding mappings of general bounded domains in any dimension.

Publication Title

Discrete and Continuous Dynamical Systems

Volume

6

Issue

2

First Page

451

Last Page

458